# SDR 2024FA0000009

- Difficulty date: January 8, 2024
- Submitted: January 8, 2024
- Operation: General aviation
- Aircraft: N861VL
- Make and model: Bnorm BN2A26
- Aircraft serial: 2155
- Aircraft time: 2,796 hours, 15,469 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Brake Caliper
- Part number: 30236
- Condition: Leaking
- Location: Zone 700
- Part time: 80 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOOSE BRAKE DURING TAXI.HYDRAULIC LEAK FOUND ON LEFT INBOARD BRAKE PACKINGS.
